Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Structure and propagation of modes of large mode area holey fibers
Author: Gates, J.
Hillman, C.
Baggett, J.
Furusawa, K.
Monro, T.
Brocklesby, W.
Citation: Optics Express, 2004; 12(5):847-852
Publisher: Optical Society of America
Issue Date: 2004
ISSN: 1094-4087
Statement of
J.C. Gates, C.W.J. Hillman, Joanne C. Baggett, K. Furusawa, Tanya M. Monro, and W.S. Brocklesby
Abstract: Abstract not available
Rights: ©2004 Optical Society of America. Open Access - CC BY license.
RMID: 0030027295
DOI: 10.1364/OPEX.12.000847
Appears in Collections:IPAS publications

Files in This Item:
File Description SizeFormat 
hdl_100822_CRPage.pdfCopyright Page46.53 kBAdobe PDFView/Open
hdl_100822.pdfPublished version1.63 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.